# SDR UPS96421214

- Difficulty date: September 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 440-460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.   WEB BETWEEN STA 460 AND STA 440 LT AT STRINGER 14 CRACKED.  REPLACED WEB BETWEEN STA 460 AND STA 440 LT IAW SRM 51-30-02.
